A community of people interested in weight loss and dieting. Ask a question, join a conversation, share experiences: balanced menus, popular diets, exercise, metabolism, healthy snacks, nutrition, and weight loss surgery.
hello everyone... i am hoping to find someone that has expierenced my problem.. i had gastric bypass 3yrs ago going on 4yrs on march of 2010.. i lost 130lbs but now i have to get b-12 shots every month(which i don't mind) but i recently am expieriencing chest pains and shortness of breath had ekg done results: abnormal t-waves had stress test done today so im waitng for results within 1 week i was told... i know anemia brings on chest pains but how much dangerous is this?? if anyone could help would appreciate it.. just looking for some information.. don't know if its the anemia or the bypass...
I'm sorry I can't answer your question. I also take b12 shots - I take mine every 2 weeks, but I do not experience chest pains. I do have some shortness of breath, but I also have Hashimoto's thyroiditis/hypothyroidism and shortness of breath is often an issue with that. I, too, have just gone through an echocardiogram and CT w/angiogram. These tests turned up some issues, but I'm told those issues would not cause the symptoms I have.
I have never had gastric bypass, so do not know what side effects there might be from that. I would suggest that you talk to your doctor for the information as I believe that any and all chest pains/shortness of breath have the potential to be dangerous. Your doctor would be the only one who would know your particular situation.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.